| Model Number |
CDS0701-XT |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.It should be noted that the mitraclip instructions for use, warns ¿the clip arms may open slightly (~5°) and then remain in a stable position.If arms open more than slightly, close the clip to the desired arm position and re-establish final arm angle.¿ based on available information, the reported improper or incorrect procedure or method was associated with implanting the mitraclip even after failed efaa.The cause of the reported unintended movement (clip opened during efaa) could not be determined.The device is included in the correction notice issued by abbott on 06 sep 2022 for clips not being able to establish final arm angle (efaa) and/or clip opening while locked (cowl) with the mitraclip and triclip delivery system(s).Medical device code (b)(4) - failure to follow steps / instructions.
Event or Problem Description
This is filed to report that the clip opened while establishing final arm angle.It was reported that a mitraclip procedure was performed to treat functional mitral regurgitation with grade 4+.A mitraclip was implanted without issue.Following the implant of the first clip, a mitraclip xt, was used, but it was noticed that the clip settled.It opened/settled slightly during establishing final arm angle (efaa).During establishment of final arm angle (efaa), the clip was observed to continuously open from 5 degrees to 30 degrees.The clip was re-closed, and then opened again.The physician proceeded with deployment and the mitraclip was implanted.It was noted that following deployment, the clip did not open anymore than it had during efaa.The procedure was completed with a final mr grade of 1+.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.